# SDR AWXA200100563

- Difficulty date: October 29, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 36,766 hours, 16,923 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: E0242A28A0
- Part serial: NONE
- Condition: Failed
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

Landing gear failed to extend when commanded. Crew used manual extension system and landed without further problems.  gear swing and trouble shooting per 32-31-00-810 indicated the hydraulic relay 48GA bad. Replaced relay and functional tested per task 31-31-00-720, system tested normal.
